# SDR GTIA021192

- Difficulty date: October 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EXISTING DOUBLER AT FS 541 BETWEEN LONGERON 24R AND 25R REQUIRES REPLACEMENT.  REMOVED EXISTING REPAIR.  REMOVED ADDITIONAL MATERIAL BETWEEN LONGERON 23R AND 25R.  FABRICATED NEW SKIN SECTION, DOUBLERS, LONGERON STRAPS AND FINGER DOUBLERS.  INSTALLED NEW REPAIR PARTS, 5, 7, 9 AND 31.  (M)
